💥 Say goodbye to pain, hello to life!
Advil Liqui-Gels Pain Reliever and Fever Reducer offers 200 capsules filled with liquid ibuprofen for fast-acting relief from various types of pain, including headaches, backaches, menstrual discomfort, and joint pain. This product is designed for adults and children aged 12 and older, ensuring effective pain management when you need it most. With HSA and FSA eligibility, it's a smart addition to your health toolkit.
Z**I
A better option than Tylenol Extra Strength
I bought this Advil Liqui Gel because I run out of Tylenol Extra Strength and I can’t bear my back pain at night. One of my friends recommend me, so I just give it a try. So I want to first draw my conclusion here: despite being a bit more expensive, I think Advil Liqui Gel is a better product than Tylenol Extra, and I will list my reasons in the following paragraphs.First of all, like many other Advil Ibuprofen product lines, these liquid gels contain 200mg of ibuprofen in each capsule. Tylenol Extra Strength, on the other hand, has 500mg of acetaminophen in each capsule, which is a drug that has a similar effect to ibuprofen. Compared to other Advil products, what’s different is the design of dissolvable liquid gels, which contribute to much faster dissolving time and reduce the time to take effect. In terms of absorption efficiency, compared to Advil Tablet and Tylenol Extra Strength need approximately 30 minutes to have the effect, this one only takes around 15 minutes. I usually take this before I brush my teeth and clean my face, and by the time I return to bed, I feel relieved and am ready to go to sleep. In terms of effect length, it usually lasts 4-6 hours for 1 capsule and 6-8 hours for 2 capsules. Taking 2 capsules doesn’t extend the length to great extent, but it has a better effect for pain-relieving than 1 capsule. (Do not take more than 6 capsules in 24 hours unless being instructed by physician) I usually take 2 capsules before nighttime, and it usually lasts during my entire sleeping time. There are cases that my toothache is too severe that I have to retake during mid-night so I can get to sleep again, but 2 capsules work for most other cases.Now, about the side effects, because it’s an ibuprofen-based pain killer, its side effects come a tiny bit worse than acetaminophen-based pain killers like Tylenol, especially in causing gastrointestinal and cardiovascular adverse effects. However, again, these side effects are extremely rare to be experienced, and usual side effects include a slight stomach, heartburn, and other minor ones. It is also true that Advil, along with many NSAIDs, does have slight damages to the kidney, which usually will be recovered immediately, while Tylenol does zero damage to the kidney. So that’s something you could think about, but all I can say is that both pain killers rarely have any side effects on me. The only time I experience the side effect is when I took Advil before going to bed, but because I ate spicy food that night, it caused me slight heartburn, which recovers after I took TUMBS. This is because Ibuprofen has the chance to slightly harm the gastric mucosa, but it won’t worsen the symptom unless it’s already there.In terms of design, which I personally don't think matters but will talk about it anyway, the green blue-ish color of a liquid gel gives a sense of tranquility and implies its function of keeping you chill and calm.Speaking about the price, this bundle came in $19.99 with a 200 count and an extra small pack of Advil PM, so each capsule is approximately 10 cents. This bundle is priced exactly the same as the Advil Tablet version of 200 ct, but slightly more expensive than the $15.72 Tylenol Extra Strength 225 ct package with each capsule costing around 7 cents. However, I do hate the amazon advertisement for titling this product as a two-pack, when it’s just a bundle of one bottle and a small pack of 2 Advil PM capsules. Everything except it is perfectly fine.In general, I still recommend Advil Liqui Gel has a trustworthy brand, and it’s a better product in terms of its liquid gel packaging, its high speed of absorption, and a generally stronger and longer-lasting pain-relieving effect than Tylenol. However, whether choosing Advil or Tylenol really comes down to what kind of pain you are experiencing: Advil reduces inflammation, which reduces pain, so it works best on pain caused by inflammation, such as pain from RA, toothache, and backpain. While Tylenol, on the other hand, works to lower your body's pain threshold. But in general, Advil Liqui Gel just has a better effect for pain reliving in generic scenarios.
K**R
Excellent Products
These Advil products are excellent for my pain relief and to help me sleep at night! I would recommend both items!
T**R
Works great
This stuff works great and allows a good nights rest on those nights when you know it won’t be a good sleep for you. Best there is no left over, groggy feeling the next day like other products
T**R
Name brand quality ✨️ 👌
Fastest acting ibuprofen out there! The generics don't come close.
T**)
10/10
10/10
S**R
no comment
would like to STOP auto delivery on this item ASAP. Had no problem with it, just don't need the auto delivery anymore, would like confermation that this cancellation has been received,
A**R
La recomiendo sin nut buena
Me encanto tal cual me llegó era para una clienta queda encantada
A**N
Fsa
Fsa approved
Trustpilot
2 months ago
3 weeks ago